# SDR P5CA9800492

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E INBD FOREFLAP LEADING EDGE SKIN DELAMINATED.  SANDED DAMAGED AREA, SMOOTH AND REMOVED DELAMINATED AREA.  APPLIED FILLER WITH FIBERGLASS OVERLAYS IAW SRM 51-40-15.
